American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jian-Feng Cai, Bin Dong, Stanley Osher and Zuowei Shen. Image restoration: Total variation, wavelet frames, and beyond. J. Amer. Math. Soc. 25 (2012) 1033-1089.
Abstract, references, and article information   
View Article: PDF

[2] C. Sinan Güntürk. Approximating a bandlimited function using very coarsely quantized data: Improved error estimates in sigma-delta modulation. J. Amer. Math. Soc. 17 (2004) 229-242. MR 2015335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1